# SDR MASA200601709

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 20,249 hours, 16,591 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL2948
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,913 hours, 6,150 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7135 CLE - INBOARD FLIGHT SPOILERON MESSAGE.  MX REPLACED PCU.
